×

zbMATH — the first resource for mathematics

Order of the orthoprojection widths of the anisotropic Nikol’skii-Besov classes in the anisotropic Lorentz space. (English) Zbl 07238440
Summary: In this paper we estimate the order of the orthoprojection widths of the anisotropic Nikol’skii-Besov classes in the anisotropic Lorentz space.

MSC:
41A46 Approximation by arbitrary nonlinear expressions; widths and entropy
42B35 Function spaces arising in harmonic analysis
PDF BibTeX XML Cite
Full Text: DOI MNR
References:
[1] G. A. Akishev, “Approximation of function classes in spaces with mixed norm”, Sbornik Math., 197:8 (2006), 1121-1144 · Zbl 1158.46021
[2] G. A. Akishev, “The ortho-diameters of Nikol”skii and Besov classes in the Lorentz spaces”, Russian Math., 53:2 (2009), 21-29 · Zbl 1189.46019
[3] A. V. Andrianov, V. N. Temlyakov, “On two methods of generalization of properties of univariate function systems to their tensor product”, Proc. Steklov Inst. Math., 219 (1997), 25-35 · Zbl 0924.41012
[4] K. A. Bekmaganbetov, “About order of approximation of Besov classes in metric of anisotropic Lorentz spaces”, Ufimsk. Mat. Zh., 1:2 (2009), 9-16 (in Russian) · Zbl 1240.42024
[5] K. A. Bekmaganbetov, E. D. Nursultanov, “Embedding theorems for anisotropic Besov spaces \(B_{\text{pr}}^{\alpha\text{q}}([0,2\pi)^n)\)”, Izvestiya: Math., 73:4 (2009), 655-668 · Zbl 1187.46025
[6] K. A. Bekmaganbetov, E. T. Orazgaliev, “Bernstein-Nikol”skii inequalities and estimates of best approximation in anisotropic Lorentz spaces”, Math. Journal, 15:2 (2015), 32-42 (in Russian)
[7] A. P. Blozinsky, “Multivariate rearrangements and banach function spaces with mixed norms”, Trans. Amer. Math. Soc., 263:1 (1981), 149-167
[8] E. M. Galeev, “Orders of the orthoprojection widths of classes of periodic functions of one and of several variables”, Math. Notes, 43:2 (1988), 110-118 · Zbl 0712.42023
[9] E. M. Galeev, “Approximation of classes of periodic functions of several variables by nuclear operators”, Math. Notes, 47:3 (1990), 248-254 · Zbl 0723.41018
[10] E. D. Nursultanov, “On the coefficients of multiple Fourier series in \(L_p\)-spaces”, Izvestiya: Math., 64:1 (2000), 93-120 · Zbl 0976.42018
[11] A. S. Romanyuk, “Best approximations and widths of classes of periodic functions of several variables”, Sbornik: Math., 199:2 (2008), 253-275 · Zbl 1173.41012
[12] A. S. Romanyuk, “Best trigonometric and bilinear approximations of classes of functions of several variables”, Math. Notes, 94:3 (2013), 379-391 · Zbl 1286.42008
[13] V. N. Temlyakov, “Widths of some classes of functions of several variables”, Soviet Math. Dokl., 26 (1982), 619-622 · Zbl 0524.41013
[14] V. N. Temlyakov, “Approximations of functions with bounded mixed derivative”, Proc. Steklov Inst. Math., 178, 1989, 1-121 · Zbl 0668.41024
[15] V. N. Temlyakov, “Estimates for the asymptotic characteristics of classes of functions with bounded mixed derivative or difference”, Proc. Steklov Inst. Math., 189, 1990, 161-197 · Zbl 0719.46021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.